Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn some embedding of Lie algebras.
Author(s) E. Chibrikov
TypeArticle in Journal
AbstractIn this paper we prove that every recursively presented Lie algebra over a field which is finite extention of its simple subfield can be embedded in a recursively presented Lie algebra defined by relations which are equalities of (nonassociative) words of generators and α + β = γ(α, β, γ are free generators).

KeywordsRecursively presented Lie algebras; embedding; Higman's theorem; Grobner–Shirshov basis
ISSN0219-4988
URL http://www.worldscientific.com/doi/abs/10.1142/S0219498811005439
LanguageEnglish
JournalJ. Algebra Appl.
Volume11
Number1
Pages12
PublisherWorld Scientific, Singapore
Year2012
Edition0
Translation No
Refereed No
Webmaster